Finiteness Results in Triangle-Free Quasi-Symmetric Designs
Version of Record online: 1 JUN 2012
© 2012 Wiley Periodicals, Inc.
Journal of Combinatorial Designs
Volume 21, Issue 4, pages 157–162, April 2013
How to Cite
Pawale, R. M. (2013), Finiteness Results in Triangle-Free Quasi-Symmetric Designs. J. Combin. Designs, 21: 157–162. doi: 10.1002/jcd.21320
- Issue online: 4 FEB 2013
- Version of Record online: 1 JUN 2012
- Manuscript Revised: 8 MAY 2012
- Manuscript Received: 25 JAN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!